# SDR SWAA2024092331502

- Difficulty date: August 28, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Drip Tray
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CONTROL MECHANISM DRIP SHIELD CRACKED<[01] RECEIVED NEW STABILIZER FORWARD CONTROL MECHANISM DRIP SHIELD. TO BE INSTALLED ON ITEM#TTG8Q004CX35;[02] VERIFIED STEP 1 NEW STABILIZER FORWARD CONTROL MECHANISM DRIP SHIELD. TO BE INSTALLED ON ITEM#TTG8Q004CX35
